Recurrence relations with periodic coefficients and Chebyshev polynomials

Tom 23 / 1995

Bernhard Beckermann, Jacek Gilewicz, Elie Leopold Applicationes Mathematicae 23 (1995), 319-323 DOI: 10.4064/am-23-3-319-323

Streszczenie

We show that polynomials defined by recurrence relations with periodic coefficients may be represented with the help of Chebyshev polynomials of the second kind.

Autorzy

  • Bernhard Beckermann
  • Jacek Gilewicz
  • Elie Leopold

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek